MAUDE Adverse Event Report: RESMED LTD AIRSENSE 10 AUTOSET USA TRI

RESMED LTD AIRSENSE 10 AUTOSET USA TRI
Model Number 37208
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to resmed for an engineering investigation.The investigation methods, results and conclusion are not finalized at this stage.When more information is available, a supplemental report will be submitted.(b)(4).Pending evaluation.
 
Event or Problem Description
It was allegedly reported to resmed that an airsense 10 device caught fire.There was no patient harm or a serious injury reported as a result of this incident.
 
Additional Manufacturer Narrative
The airsense 10 autoset device was returned to resmed for an investigation.Visual inspection revealed water ingress and damage to the device, oxidation of the power inlet.The investigation determined that the reported event was due to water damage.Resmed's risk analysis for this failure mode concludes that the risk is acceptable.Resmed reference#: pr (b)(4).
 
Event or Problem Description

Brand Name
AIRSENSE 10 AUTOSET USA TRI
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive.
bella vista
sydney, nsw 2153
AU  2153
MDR Report Key9729992
Report Number3007573469-2020-00259
Device Sequence Number11593209
Product Code BZD
UDI-Device Identifier00619498372089
UDI-Public(01)00619498372089(10)1247647
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2020
Report Date (Section F) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number37208
Device Catalogue Number37208
Device Lot Number1247647
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/14/2020
Device Age30 MO
Event Location Home
Date Report to Manufacturer08/04/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/14/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight113
Date Report Sent to FDA08/04/2020